Volume 19,Issue 3,1999 Table of Contents

Other Issues:  


Extensions of Congruences on Subsemingroups of Semigroups
  LI Yong-hua and ZHANG Mou-cheng
  1999,19(3):475-482 [Abstract(3046)]  [View PDF]
Fundamental Groups of Triangle Geometries
  XIA Jian-guo
  1999,19(3):483-489 [Abstract(1925)]  [View PDF]
The Commutative Ring of a Symmetric Design is Not Associative when λ≠1
  YIN Dong-sheng
  1999,19(3):490 [Abstract(1718)]  [View PDF]
On a Two-sided Inequality Involving Stirling's Formula
  L. C. Hsu and LUO Xiao-nan
  1999,19(3):491-494 [Abstract(3066)]  [View PDF]
The Bandwidth of a Class of Line Graphs
  QI Tao and WANG Jun
  1999,19(3):495-500 [Abstract(1565)]  [View PDF]
Relationship between Reflections Determined by Imaginary Roots and the Weyl Group for a Special GKM Algebra
  LI Zhen-heng,JIN Yi-dong and BAI Rui-pu
  1999,19(3):501-507 [Abstract(2364)]  [View PDF]
Linear Operators Strongly Preserving M-P Inverses of Matrices over Some Antinegative Commutative Semirings
  ZHANG Xian and CAO Chong-guang
  1999,19(3):508-514 [Abstract(1988)]  [View PDF]
Graded FS-Rings
  CHEN Jian-hua
  1999,19(3):515-520 [Abstract(1784)]  [View PDF]
On the Transfinite interpolation and Approximation by a Class of Periodic Bivariate Cubic Splines on Type-Ⅱ Triangulation
  YOU Gong-qiang
  1999,19(3):521-532 [Abstract(1931)]  [View PDF]
Quartic Spline interpolation on Uniform Meshes with Application to Quadratures
  A. A. Karaballi and S. Sallam
  1999,19(3):533-538 [Abstract(1905)]  [View PDF]
Infinitesimally Stability of C Map-Germs under a Subgroup of A
  ZOU Jian-cheng and XIONG Jian-fei
  1999,19(3):539-545 [Abstract(1915)]  [View PDF]
A Note on Spaces with Regular Gδ-Diagonals
  CHEN Huan-ran and LIN Shou
  1999,19(3):546-548 [Abstract(1652)]  [View PDF]
Wiener-Hopf Operators on Discrete Abelian Groups
  XU Qing-xiang and HU Jun-yun
  1999,19(3):549-553 [Abstract(1734)]  [View PDF]
Two Results for the Implicit Complementarity Problems
  GUO Wei-ping
  1999,19(3):554-556 [Abstract(1799)]  [View PDF]
562Almost Excellent Extensions and Homological Dimensions
  LIU Zhong-kui and ZHAO Zhi-xin
  1999,19(3):557-562 [Abstract(2217)]  [View PDF]
Right Cancellative Monoids, Left Regular Bands and Left Regular Type A Monoids
  GUO Xiao-jiang and TIAN Zhen-ji
  1999,19(3):563-568 [Abstract(1940)]  [View PDF]
Boundedness of Calder n-Zygmund Operators on CHpq
  ZHAO Kai and ZHANG Li-mei
  1999,19(3):569-572 [Abstract(2288)]  [View PDF]
Locally Inverse Theorem in the Lp[0,1](1≤p ) for Generalized Kantorovich Polynomial Operator
  LIU Ji-shan and CHEN Guang-rong
  1999,19(3):573-579 [Abstract(1813)]  [View PDF]
On Symmetry and Symplect of Runge-Kutta Method of High Order
  WANG Sen
  1999,19(3):580-586 [Abstract(1691)]  [View PDF]
On Wavelet Base Solution of One Kind High Order Inhomogeneous Partial Differential Equation
  KE Xi-zheng and WU Zhen-sen
  1999,19(3):587-592 [Abstract(1828)]  [View PDF]
Super-Brownian Motion: The Limiting Behaviour of the Mass Process and the Extension of the State Space
  GUO Jun-yi and HUA Ren-hai
  1999,19(3):593-597 [Abstract(1970)]  [View PDF]
A Note for “The Mistakes on 'Theory of Sub-Positive Definite Matrix'”
  LU Yun-xia and ZHANG Shu-qing
  1999,19(3):598-600 [Abstract(1791)]  [View PDF]
Joint Aspoptotic Distributions of Several Order Statistics with Random Sample Size and Random Central Ranks From Stationary
  WANG Xiao-ming
  1999,19(3):601-607 [Abstract(2159)]  [View PDF]
Connectivity of Circulant Graphs
  LI Tang-fen
  1999,19(3):608-610 [Abstract(1776)]  [View PDF]
On the Pseudo-umbilical Submanifolds of a Locally Symmetric Space
  SONG Wei-dong
  1999,19(3):611-616 [Abstract(1975)]  [View PDF]
Existence and Uniqueness of Positive Fixed Point for a Class Noncompact Operator
  ZHANG Qing-zheng
  1999,19(3):617-620 [Abstract(1936)]  [View PDF]
A Brief Remark on a Proof of the Local Index Theorem
  YU Yan-lin
  1999,19(3):621-626 [Abstract(2125)]  [View PDF]
On the Definition of the Countable Modules Space
  SUN Xing-ming and YANG Li-hua
  1999,19(3):627-630 [Abstract(1964)]  [View PDF]
  1999,19(3):631-632 [Abstract(1974)]  [View PDF]